# SDR DALA2021012100416

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Eroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND ERROSION ON STRUT NR 2 AFT FAIRING OUTBOARD ACCESS PANEL FORWARD EDGE.  REPAIRED PER SRM 54-55-70 AND SRM 51-70-04.
